# SDR SWAA2021041502386

- Difficulty date: July 19, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 73,139 hours, 43,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DVI OF EGPR PER EA 20-153-01146 FOUND NO DAMAGE GEYOND THAT NOTED GVI OF AREA AROUND EGPR HAS POSSIBLE CRACK ON LOWER DOUBLER / REPAIRED LOWER DOUBLER REF SRM 53-10-15-2R-4
